Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I am smoker. Having alopecia areata. Spreading to whole body. How long will it take to get cured?

i am having alopeica areta since last 2 years.. i am smoking cigarettes, doing weed and boozing from last 3 - 4 years started with the beard area and now it has spread all over body .. i am undergoing treatment of it .half of my head hairs have come ..but i see very few hairs on my eyebrows and eyelashes .. how long would it take to be cured
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcaremagic forum
you have extensive alopecia known as alopecia universalis .
it take 6 month to 2 years to have final result .
you must take regular treatment and keep follow up with your dermatologist
you need to give up your habit as it reduce your immunity and delay recovery .
be patience and keep faith in your doctor
i hope i have answered your question .
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor